U.S. doctors online nowAsk doctors free
Columbus, OH
A 23-year-old female asked:

taking z-pack for sinus infection. rash on both legs. dr said keep taking zpack and take claritin daily but now the rash seems to be getting worse?

1 doctor answer1 doctor weighed in
Dr. Ronald Ward
Specializes in ENT and Head and Neck Surgery
Rash: Could be allergic reaction. Switch to Augmentin, Avelox, etc

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 21, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.